Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 223, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 25, 2015, 9:32 AM EST for Catoosa County, Georgia; Hamilton County, Tennessee. It took effect at Dec 25, 2015, 5:50 PM EST. It was in force for 5 days.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2015, 9:32 AM EST (14:32 UTC)
- In effect from
- Dec 25, 2015, 5:50 PM EST
- Expired
- Dec 30, 2015, 8:50 PM EST
- In force
- 5 days
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Catoosa County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 86 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point West Chickamauga Creek at GA 146 near Lakeview (WCKG1). The gauge peaked at 14.29 ft at Dec 27, 2015, 6:00 AM EST.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 16 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03567340, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 25, 6:45 AM EST, 2 hours 47 minutes earlier.
Area forecast discussion, Dec 25, 6:45 AM EST, 2 hours 47 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 AM EST FRI DEC 25 2015
.SHORT TERM /TODAY THROUGH SATURDAY/...
RAIN AND SCATTERED THUNDERSTORMS HAVE BEEN SLOWLY DRIFTING TO THE
NORTH OVERNIGHT...BUT STILL HAVE HAD QUITE A BIT OF ADDITIONAL
RAIN FOR PORTIONS OF CENTRAL AND NORTH GA. GRADUAL NORTHWARD
DRIFT SHOULD CONTINUE DURING THE DAY AS SOUTHERLY FLOW INCREASES
AHEAD OF DEEPENING WESTERN UPPER TROUGH. HOWEVER MUCH OF THE AREA
SHOULD SEE MORE RAIN TODAY WITH THE LOWEST CHANCES FOR THE EAST
CENTRAL CORNER. A FEW STORMS COULD AGAIN BECOME STRONG TO SEVERE
TODAY AS WE REMAIN IN A MOIST AND UNSTABLE AIR MASS WITH MODERATE
SHEAR. BY SATURDAY THE MOST SIGNIFICANT RAIN SHOULD BE ALONG THE
SURFACE IN THE VICINITY OF THE TN AND OH VALLEY AREAS. HAVE
INCLUDED ONLY CHANCE OR SLIGHT CHANCE ACROSS THE NORTH HALF FOR
SATURDAY. CONTINUED WARM THROUGH THE SHORT TERM.
41
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODELS IN GENERAL AGREEMENT FOR THE LONG TERM. STRONG LOW PRESSURE
DEVELOPING THE THE WESTERN GULF FORECAST TO MOVE NORTHEAST INTO
THE MID MS VALLEY BY THE FIRST OF THE WEEK...CONTINUING INTO THE
GREAT LAKES BY MID WEEK. THIS SHOULD EVENTUALLY PUSH A COLD FRONT
INTO CENTRAL GA BY EARLY TUESDAY WITH SOME DRYING MAINLY NORTH.
HOWEVER MOISTURE RETURNS BY THE END OF THE PERIOD AS THE STALLED
FRONT BEGINS TO DRIFT BACK NORTH. SOME COOLER TEMPERATURES IN
STORE TOWARD THE END OF THE PERIOD.
41
&&
.CLIMATE...
RECORDS FOR 12-25
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 77 1982 22 1983 61 1982 3 1983
1955
KATL 72 1987 17 1983 59 1982 0 1983
1889
KMCN 78 1982 25 1983 61 1982 7 1983
1932
KCSG 76 1982 24 1983 60 1982 8 1983
1964
RECORDS FOR 12-26
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 74 1964 30 1980 61 1987 9 1983
1928
KATL 72 1987 26 1935 61 1987 5 1983
KMCN 77 1987 33 1902 61 1987 9 1983
1982 1964
KCSG 80 1987 33 1983 64 1987 10 1983
RECORDS FOR 12-27
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 73 1971 33 1917 56 1982 11 1935
KATL 71 1982 27 1892 58 1982 12 1925
1889
KMCN 78 1987 35 1902 61 1987 17 1902
KCSG 75 2008 43 1948 61 1987 23 1985
1982
RECORDS FOR 12-28
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 78 1928 32 1950 59 1982 8 1925
KATL 74 1984 15 1894 58 1954 5 1925
1971
KMCN 76 2008 31 1925 65 1942 11 1925
2007
KCSG 80 1984 36 1950 59 2008 23 2010
1954 1977
&&
AVIATION...
12Z UPDATE...
SWATH OF SHRA AND EMBEDDED THUNDERSTORMS SLOWLY LIFTING NORTHWARD
BUT SHOULD STILL BE SHOWERS AND A FEW THUNDERSTORMS ACROSS MUCH OF
NORTH GA TODAY. HAVE CONTINUED WITH PREVAILING SHOWERS IN ALL THE
NORTHERN TAF SITES AND A CHANCE OF THUNDER INTO THE AFTERNOON ALL
AREAS. CEILINGS GENERALLY MVFR EXCEPT IN THUNDERSTORMS HOWEVER SOME
BRIEF VFR POSSIBLE. A FEW STORMS MAY BE STRONG TO SEVERE. WINDS
SOUTH TO SOUTHEAST 10 TO 15KT BUT CAN EXPECT SOME SOUTHWEST WINDS
THIS AFTERNOON/
//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON ALL ELEMENTS.
41
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 74 62 74 61 / 60 30 20 20
ATLANTA 75 64 74 63 / 60 30 20 20
BLAIRSVILLE 71 62 70 60 / 80 50 30 40
CARTERSVILLE 74 63 74 63 / 70 40 30 30
COLUMBUS 78 64 78 63 / 30 20 10 10
GAINESVILLE 72 63 71 61 / 70 40 20 20
MACON 78 62 78 61 / 20 20 5 10
ROME 74 63 74 62 / 80 50 30 30
PEACHTREE CITY 75 62 75 60 / 60 30 20 20
VIDALIA 81 64 80 63 / 10 10 10 10
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE...
DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...
FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...
GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...
HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION...
MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.
&&
SHORT TERM...41
LONG TERM....41
AVIATION...41Hazardous weather outlook, Dec 25, 5:56 AM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 556 AM EST FRI DEC 25 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 556 AM EST FRI DEC 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... ...SEVERE THUNDERSTORMS POSSIBLE TODAY INTO TONIGHT... A BAND OF RAIN AND TRAINING THUNDERSTORMS EXTENDED MAINLY NORTH OF LAGRANGE TO MONTICELLO SHOULD CONTINUE TO BRING SIGNIFICANT FLOODING POTENTIAL TO THE AREA TODAY. THIS AREA OF RAIN SHOULD GRADUALLY DRIFT NORTHWARD DURING THE DAY BECOMING MORE CONCENTRATED IN NORTH GEORGIA LATER TODAY AND THIS EVENING. ONGOING FLOODING OF RIVERS...STREAMS AND CREEKS WILL CONTINUE FROM RUNOFF AND PREVIOUSLY SATURATED SOILS ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. ISOLATED SEVERE STORMS WITH DAMAGING WINDS...SMALL HAIL...OR BRIEF TORNADOES ARE POSSIBLE TODAY INTO THIS EVENING...MAINLY ACROSS NORTH AND WEST GEORGIA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE MOST SIGNIFICANT RAIN WILL GRADUALLY PUSH NORTH OF THE AREA BY SATURDAY BUT THERE WILL STILL BE A CHANCE FOR SHOWERS AND A FEW THUNDERSTORMS INTO THE FIRST OF THE WEEK. SEVERAL RIVERS AND STREAMS COULD REMAIN IN FLOOD THROUGH THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Dec 25, 5:51 AM EST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 AM EST FRI DEC 25 2015
GAZ001>003-251130-
DADE GA-CATOOSA GA-WALKER GA-
551 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE...NORTHWESTERN CATOOSA AND
NORTHWESTERN WALKER COUNTIES UNTIL 630 AM EST...
AT 551 AM EST...A STRONG THUNDERSTORM WAS NEAR IDER...OR 10 MILES
SOUTHWEST OF TRENTON...MOVING NORTHEAST AT 50 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TRENTON...FORT OGLETHORPE...ROSSVILLE...LOOKOUT MOUNTAIN...RISING
FAWN...LAKEVIEW...CHATTANOOGA VALLEY...CLOUDLAND CANYON STATE
PARK...NEW ENGLAND...MORGANVILLE...WILDWOOD...HOOKER...FAIRVIEW...
STEPHENSVILLE...COLE CITY...INDIAN SPRINGS AND EAST RIDGE.
LAT...LON 3472 8555 3495 8560 3498 8556 3499 8513
TIME...MOT...LOC 1051Z 228DEG 52KT 3478 8565Special weather statement, Dec 25, 5:57 AM EST, 3 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
557 AM EST FRI DEC 25 2015
GAZ055-057-251145-
HENRY GA-CLAYTON GA-
557 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR HENRY AND CLAYTON COUNTIES UNTIL
645 AM EST...
AT 557 AM EST...A STRONG THUNDERSTORM WAS OVER SUNNY SIDE...OR 8
MILES NORTHWEST OF GRIFFIN...MOVING NORTHEAST AT 25 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCDONOUGH...JONESBORO...STOCKBRIDGE...RIVERDALE...HAMPTON...
LOVEJOY...LUELLA...IRONDALE...ATLANTA MOTOR SPEEDWAY...EAGLES
LANDING...BONANZA...FLIPPEN...JW SMITH RESERVOIR...BLACKSVILLE...
OLA...KELLEYTOWN AND LAKE SPIVEY.
LAT...LON 3361 8416 3356 8413 3357 8411 3354 8405
3352 8405 3352 8404 3349 8403 3348 8395
3345 8392 3342 8397 3333 8419 3334 8425
3335 8425 3335 8439 3341 8439 3344 8440
3345 8439 3348 8439 3350 8442 3353 8443
TIME...MOT...LOC 1057Z 233DEG 21KT 3335 8434Special weather statement, Dec 25, 6:28 AM EST, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 AM EST FRI DEC 25 2015
GAZ001>004-251215-
DADE GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
628 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE...CATOOSA...NORTHERN
WHITFIELD AND NORTHWESTERN WALKER COUNTIES UNTIL 715 AM EST...
AT 628 AM EST...STRONG THUNDERSTORMS OVER TRENTON AND OTHER AREAS
WERE MOVING NORTHEAST AT 50 MPH.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...CHICKAMAUGA...
LOOKOUT MOUNTAIN...COHUTTA...LAKEVIEW...CHATTANOOGA VALLEY...
GRAYSVILLE...BLUE SPRING...BOYNTON...CLOUDLAND CANYON STATE PARK...
COOPER HEIGHTS...NEW ENGLAND...MORGANVILLE...INDIAN SPRINGS...
WILDWOOD...HOOKER AND FAIRVIEW.
LAT...LON 3495 8490 3475 8552 3481 8557 3491 8559
3498 8547 3499 8494
TIME...MOT...LOC 1128Z 240DEG 49KT 3485 8551Special weather statement, Dec 25, 7:44 AM EST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 AM EST FRI DEC 25 2015
GAZ001>005-011>013-019-251345-
MURRAY GA-DADE GA-GORDON GA-CATOOSA GA-WHITFIELD GA-PICKENS GA-
CHATTOOGA GA-WALKER GA-FLOYD GA-
744 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY...DADE...GORDON...
CATOOSA...WHITFIELD...WESTERN PICKENS...CHATTOOGA...WALKER AND FLOYD
COUNTIES UNTIL 845 AM EST...
AT 737 AM EST...HEAVY SHOWERS WITH OCCASIONAL STRONG EMBEDDED
THUNDERSTORMS WILL CONTINUE TO TRAIN OVER MUCH OF NORTHWEST GEORGIA
THROUGH 845 AM EST THIS MORNING.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND PERIODS OF HEAVY RAIN CAN BE EXPECTED.
IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
UNSECURED OBJECTS IS POSSIBLE. LOCALIZED FLOODING IN LOW LYING
AND POOR DRAINAGE AREAS IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...DALTON...CALHOUN...LAFAYETTE...SUMMERVILLE...CHATSWORTH...
RINGGOLD...TRENTON...FORT OGLETHORPE...ADAIRSVILLE...ROSSVILLE...
CHICKAMAUGA...TRION...VARNELL...LOOKOUT MOUNTAIN...ETON...TUNNEL
HILL...COHUTTA...RESACA AND PLAINVILLE.
LAT...LON 3499 8511 3499 8462 3480 8462 3473 8466
3447 8464 3440 8479 3439 8500 3428 8503
3409 8542 3498 8560
TIME...MOT...LOC 1237Z 240DEG 49KT 3454 8560Special weather statement, Dec 25, 8:39 AM EST, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 AM EST FRI DEC 25 2015
GAZ005-006-251400-
MURRAY GA-FANNIN GA-
839 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MURRAY AND
NORTHWESTERN FANNIN COUNTIES UNTIL 900 AM EST...
AT 839 AM EST...A STRONG THUNDERSTORM WAS NEAR ETON...OR 10 MILES
NORTH OF CHATSWORTH...MOVING NORTHEAST AT 55 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ETON...CRANDALL...JONES MILL...CISCO...TENNGA...EPWORTH...CONASAUGA
LAKE...GREGORY...COHUTTA WILDERNESS...SUMAC AND COPPERHILL.
LAT...LON 3499 8429 3479 8475 3479 8476 3494 8484
3497 8481 3499 8481
TIME...MOT...LOC 1339Z 239DEG 49KT 3492 8473Special weather statement, Dec 25, 9:20 AM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 AM EST FRI DEC 25 2015
GAZ001-251515-
DADE GA-
920 AM EST FRI DEC 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR DADE COUNTY UNTIL 1015 AM EST...
AT 913 AM EST...A LINE OF STRONG THUNDERSTORMS WAS MOVING ACROSS
NORTH CENTRAL ALABAMA AND IF HOLDS TOGETHER... WILL PUSH INTO DADE
COUNTY BETWEEN 1030 AM AND 11 AM THIS MORNING.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING...
LOCALLY HEAVY RAIN AND FLASH FLOODING ARE ALL POSSIBLE BY 11
AM ACROSS PARTS OF DADE COUNTY.
IMPACT...EXPECT MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW LYING AND
POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS SHOULD SLOW DOWN
AND BE PREPARED FOR POSSIBLE HYDROPLANING. WHEN WATER COVERS
THE ROAD... REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TRENTON...RISING FAWN...CLOUDLAND CANYON STATE PARK...NEW ENGLAND...
MORGANVILLE...COLE CITY...WILDWOOD...HOOKER AND STEPHENSVILLE.
LAT...LON 3498 8537 3483 8545 3476 8545 3475 8546
3473 8546 3470 8549 3467 8549 3463 8553
3498 8560
TIME...MOT...LOC 1413Z 270DEG 25KT 3500 8632 3456 8679The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 7:04 PM EST | Special Weather Statement | FFC | Harris, Meriwether | 41 min |
| Dec 24, 7:32 PM EST | Special Weather Statement | FFC | Fayette | 43 min |
| Dec 24, 7:44 PM EST | River Flood Warning | FFC | Coweta, Fayette | 24 hr |
| Dec 24, 7:44 PM EST | River Flood Warning | FFC | DeKalb | 24 hr |
| Dec 24, 7:44 PM EST | River Flood Warning | FFC | Newton, Rockdale | 24 hr |
| Dec 24, 7:48 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion | 42 min |
| Dec 24, 8:19 PM EST | Flash Flood Warning | FFC | Chattahoochee, Stewart | 6 hr |
| Dec 24, 8:35 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion | 55 min |
| Dec 24, 9:15 PM EST | River Flood Warning | FFC | Floyd | 12 days |
| Dec 24, 9:27 PM EST | Special Weather Statement | FFC | Macon, Marion, Schley | 63 min |
| Dec 24, 9:35 PM EST | River Flood Warning | FFC | Dade | 70 hr |
| Dec 24, 9:45 PM EST | Severe Thunderstorm Warning | FFC | Macon, Schley, Taylor | 45 min |
| Dec 24, 10:02 PM EST | River Flood Warning | FFC | Douglas, Fulton | 24 hr |
| Dec 24, 10:15 PM EST | River Flood Warning | FFC | Cobb, Douglas | 49 hr |
| Dec 24, 10:23 PM EST | River Flood Warning | FFC | Newton, Rockdale | 48 hr |
| Dec 24, 10:30 PM EST | Special Weather Statement | FFC | Peach | 30 min |
| Dec 24, 10:32 PM EST | Special Weather Statement | FFC | Peach | 43 min |
| Dec 24, 11:07 PM EST | River Flood Warning | FFC | Gordon | 11 days |
| Dec 24, 11:14 PM EST | Special Weather Statement | FFC | Bibb | 46 min |
| Dec 24, 11:51 PM EST | River Flood Warning | FFC | Gordon | 57 hr |
| Dec 25, 12:03 AM EST | Special Weather Statement | FFC | Muscogee | 42 min |
| Dec 25, 1:02 AM EST | Areal Flood Warning | FFC | Coweta, Fayette, Harris, Lamar, Meriwether, Pike and 4 more | 9 hr |
| Dec 25, 1:35 AM EST | River Flood Warning | FFC | Meriwether, Pike | 69 hr |
| Dec 25, 2:08 AM EST | Flash Flood Warning | FFC | Harris, Meriwether, Talbot, Troup | 6 hr |
| Dec 25, 3:24 AM EST | River Flood Warning | FFC | Gordon | 62 hr |
| Dec 25, 3:30 AM EST | Special Weather Statement | FFC | Lamar, Monroe | 45 min |
| Dec 25, 3:33 AM EST | Special Weather Statement | FFC | Troup | 42 min |
| Dec 25, 4:43 AM EST | Special Weather Statement | FFC | Catoosa, Walker | 47 min |
| Dec 25, 5:51 AM EST | Special Weather Statement | FFC | Dade | 39 min |
| Dec 25, 5:57 AM EST | Special Weather Statement | FFC | Henry | 48 min |
| Dec 25, 6:11 AM EST | River Flood Warning | FFC | Newton | 3 days |
| Dec 25, 6:15 AM EST | River Flood Warning | FFC | Heard | 24 hr |
| Dec 25, 6:19 AM EST | River Flood Warning | FFC | Jones, Monroe | 64 hr |
| Dec 25, 6:23 AM EST | River Flood Warning | FFC | Cobb, Paulding | 24 hr |
| Dec 25, 6:28 AM EST | Special Weather Statement | FFC | Catoosa, Dade | 47 min |
| Dec 25, 7:44 AM EST | Special Weather Statement | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Murray and 2 more | 61 min |
| Dec 25, 8:19 AM EST | River Flood Warning | FFC | Heard | 38 hr |
| Dec 25, 8:39 AM EST | Special Weather Statement | FFC | Murray | 21 min |
| Dec 25, 9:20 AM EST | Special Weather Statement | FFC | Dade | 55 min |
| Dec 25, 9:27 AM EST | Dense Fog Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Johnson and 9 more | 3 hr |
| Dec 25, 9:36 AM EST | River Flood Warning | FFC | Floyd | 14 days |
| Dec 25, 9:53 AM EST | River Flood Warning | FFC | Newton | 60 hr |
| Dec 25, 10:19 AM EST | Special Weather Statement | FFC | Dade | 71 min |
| Dec 25, 10:35 AM EST | Special Weather Statement | FFC | Catoosa, Walker | 70 min |
| Dec 25, 10:44 AM EST | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 46 min |
| Dec 25, 11:31 AM EST | Special Weather Statement | FFC | Catoosa, Murray, Walker, Whitfield | 44 min |
| Dec 25, 11:35 AM EST | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 3 hr |
| Dec 25, 11:48 AM EST | Flash Flood Warning | FFC | Murray, Whitfield | 3 hr |
| Dec 25, 11:51 AM EST | Special Weather Statement | FFC | Chattooga | 39 min |
| Dec 25, 11:56 AM EST | River Flood Warning | FFC | Newton, Walton | 25 hr |
| Dec 25, 12:06 PM EST | Flash Flood Warning | FFC | Chattooga | 3 hr |
| Dec 25, 12:12 PM EST | Special Weather Statement | FFC | Fannin, Gilmer | 48 min |
| Dec 25, 12:23 PM EST | Flash Flood Warning | FFC | Fannin, Gilmer | 3 hr |
| Dec 25, 12:48 PM EST | Special Weather Statement | FFC | Towns, Union | 57 min |
| Dec 25, 12:59 PM EST | Flash Flood Warning | FFC | Floyd, Gordon | 3 hr |
| Dec 25, 1:12 PM EST | River Flood Warning | FFC | Whitfield | 24 hr |
| Dec 25, 1:13 PM EST | Flash Flood Warning | FFC | Towns, Union | 3 hr |
| Dec 25, 1:29 PM EST | River Flood Warning | FFC | Jefferson, Washington | 27 hr |
| Dec 25, 2:28 PM EST | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Dec 25, 2:34 PM EST | River Flood Warning | FFC | Floyd | 8 days |
| Dec 25, 2:41 PM EST | Flash Flood Warning | FFC | Murray, Whitfield | 6 hr |
| Dec 25, 2:54 PM EST | Flash Flood Warning | FFC | Chattooga | 6 hr |
| Dec 25, 3:03 PM EST | Flash Flood Warning | FFC | Fannin, Gilmer | 6 hr |
| Dec 25, 4:26 PM EST | Areal Flood Warning | FFC | Floyd, Gordon | 6 hr |
| Dec 25, 5:10 PM EST | River Flood Warning | FFC | Murray | 24 hr |
| Dec 25, 5:10 PM EST | River Flood Warning | FFC | Gordon | 7 days |
| Dec 25, 6:14 PM EST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 6 days |
Nearby
River Flood Warnings in Georgia, 2015River Flood Warnings in Tennessee, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.